# SDR ASAA0280459

- Difficulty date: October 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED FROM FUSELAGE STATION 1074 TO 1149.  REPAIRED CORRODED SECTION IAW SRM.
